# SDR ASAA2021111336601

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 19,360 hours, 6,357 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501401
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A & CATERERS REPORT L-2 DOOR HARD TO OPEN. GROUNDED - YES. REMOVED AND REPLACED L2 DOOR SNUBBER REF B737-900 AMM 52-13-51. OPS NORMAL, INSTALLED DOOR LINER AND SLIDE REF B737-900 AMM 52-13-31, AND AMM 25-66-01.
